# SDR CA140616001

- Difficulty date: May 29, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Urocop EC 135 P2
- Engine: Pwa PW206B2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLIGHT, THE CREW RECEIVED A CHIP DETECTOR WARNING ON NR 2 ENGINE.  POWER WAS SET TO IDLE FOR THE REMAINDER OF THE FLIGHT BUT AS POWER WAS INCREASED ON APPROACH, THE FADEC SHOWED AN EXCEEDANCE MESSAGE AND UNABLE TO CLEAR.  POST FLIGHT INSPECTION FOUND DEBRIS ON THE CHIP DETECTOR.  THE ENGINE WILL BE REMOVED AND FORWARDED FOR REPAIRS.
